# SDR SWAA2014010923910

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 66,102 hours, 55,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654630100
- Part serial: BN1250
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP UPPER SURFACE DELAMINATED.  R & R FORE FLAP IAW MM.
